Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 86, NWS St. Louis, MO

March 31, 2008Monroe County, Saint Clair County, Illinois; Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 31, 2008, 4:25 PM CDT for Monroe County, Saint Clair County, Illinois; Jefferson County, Saint Louis County, Missouri. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2008, 4:25 PM CDT (21:25 UTC)
Expired
Mar 31, 2008, 5:15 PM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Monroe County, IL, Saint Clair County, IL, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:50 PM CDTTSTM WND DMG2 Sw Valmeyer, ILGARAGE DAMAGED IN THE TOWN OF HARRISONVILLE.
Mar 31, 4:55 PM CDTTSTM WND DMGMaeystown, ILFOUR TREES DOWN IN MAYESTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 1:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 312125
SVRLSX
ILC133-163-MOC099-189-312215-
/O.NEW.KLSX.SV.W.0086.080331T2125Z-080331T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  SOUTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  MONROE COUNTY IN SOUTHWEST ILLINOIS
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 515 PM CDT

* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  DITTMER...OR 4 MILES SOUTH OF CEDAR HILL...AND MOVING NORTHEAST AT
  75 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ARNOLD...
  OAKVILLE...
  COLUMBIA...
  MILLSTADT...
  BELLEVILLE...
  SWANSEA...
  SHILOH...
  LEBANON...
  SCOTT AFB...
  OFALLON...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3823 8971 3818 9075 3839 9068 3866 8994
      3866 8972
TIME...MOT...LOC 2125Z 246DEG 65KT 3836 9049

$$

MILLER
1 follow-up statement
000 
WWUS53 KLSX 312152
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT MON MAR 31 2008

MOC099-189-312203-
/O.CAN.KLSX.SV.W.0086.000000T0000Z-080331T2215Z/
JEFFERSON MO-ST. LOUIS MO-
453 PM CDT MON MAR 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. LOUIS AND
NORTHERN JEFFERSON COUNTIES IS CANCELLED...

LAT...LON 3823 8971 3822 9035 3850 9026 3866 8994
      3866 8973 3864 8972
TIME...MOT...LOC 2153Z 246DEG 65KT 3840 9010

$$

ILC133-163-312215-
/O.CON.KLSX.SV.W.0086.000000T0000Z-080331T2215Z/
MONROE IL-ST. CLAIR IL-
453 PM CDT MON MAR 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR ST. CLAIR AND NORTHERN MONROE COUNTIES...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NEW HANDOVER...OR ABOUT NEAR WATERLOO...MOVING NORTHEAST AT 60
MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
SMITHTON...FREEBURG...BELLEVILLE...SWANSEA...MASCOUTAH...SCOTT AFB...
SHILOH...FAYETTEVILLE...SUMMERFIELD AND LEBANON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3823 8971 3822 9035 3850 9026 3866 8994
      3866 8973 3864 8972
TIME...MOT...LOC 2153Z 246DEG 65KT 3840 9010

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:39 PM CDT, 46 minutes earlier.

Area forecast discussion, Mar 31, 3:39 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT MON MAR 31 2008

.DISCUSSION...
IMPRESSIVE WALL OF CNVTN FROM SW CORNER OF MO THRU STL TO NEAR TAZ
WL CONT TO MARCH ESE THIS EVE. PRIMARLY SVR WX THRT WL CERTAINLY BE
ALG AND S OF THE LINE WHERE STORMS WL BE FUELED BY MLCAPES IN THE
1000-1400 J/KG RANGE AND FAVORABLE WIND FIELDS. HWVR...NOT TOTALLY
CERTAIN THAT N PORTIONS OF THE CWA...CURRENTLY NOT IN A WATCH...ARE
TOTALLY OUT OF THE WOODS WITH RESPECT FOR SVR WX. ALTHO STORMS
FURTHER S ARE CERTAINLY INTERCEPTING BEST INSTABILITY...WIND
PROFILES ARE CERTAINLY SUPPORTIVE OF DISCRETE STORMS AND ROTATING
UPDRAFTS IF THE STORMS CAN SUSTAIN THEMSELVES. SO WE WL CONT TO
CAREFULLY MONITOR CNVTN FORMING ALG CDFNT FROM NR LWD-LXT.

OF COURSE OTHER CONCERN IS FLOODING...AND IT CERTAINLY APRS THAT
RAINS FROM 1-2 INCHES ARE NOT OUT OF THE QUESTION FROM NOW THRU 06Z
ALG AND S OF A VIH-3LF LN. INITIALLY FLASH FLOODING WL BE A
CONCERN...WITH RUNOFF TRANSLATING TO RISING RIVER LVLS TNGT AND
INTO TUE. WETTEST MARCH RECORD OF 8.25 INCHES SET BACK IN 1897
APRS TO BE IN SERIOUS JEOPARDY.

ALL HEADLINES WL RMN AS IS FOR NOW...AND WL CLEAR AREAS AS CNVTN
MOVES OUT.

FORTUNATELY...MOST OF THE SGFNT RAINFALL SHUD END OVR SE PORTION OF
THE CWA SHORTLY AFTER 06Z...WITH DRY WX RETURNING FOR TUE-WED.  THE
BAD NEWS IS THAT BOTH THE WRF/NAM AND GFS ARE FOLLOWING ERYR MEDIUM
RANGE MODEL TRENDS OF FCSTG YET ANOTHER STG STORM SYSTEM INTO THE
AREA FOR WED NGT-THU-AND INTO THU NGT.  WITH BAROCLINICITY DRAPED
OVR S MO...RETURN FLOW AHD OF THAT SYSTEM WL MEAN MORE WET WX...AND
PERHAPS ANOTHER CHC OF HVY RAIN AS RETURN FLOW SHOULD BE MOISTURE
LADEN.  WILL BE ISSUING ANOTHER ESF FOR THIS THREAT WITH AFTN FCST
PKG.

ALTHOUGH MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE ONSET
OF HVY RAIN THRT IN THE WED NGT-THU TIME FRAME THEY VARY A GREAT
DEAL ON WHEN THE RAIN CHCS MAY END. FOR 2 DAYS MODELS HV BEEN
INDICATING TWO SHORTWAVES IN THE WED NGT-FRI TIME FRAME...WITH THE
GFS LOCKING ONTO THE LEAD SHTWV AS THE DRIVING MECHANISM FOR SFC
SYS...WHILE ECMWF IS FOCUSING MAIN ENERGY WITH SECOND TROF. FOR
NOW HAVE STAYED WITH THE FASTER GFS SFC FCST...BUT DID HANG ONTO
A CHC OF PCPN INTO FRI FOR ELEVATED SHWRS AND ISOLD T.

TRUETT

&&

.AVIATION...
FOR THE 18Z TAFS...
PRIMARY CONCERN FOR AVIATORS THIS AFTERNOON WILL BE STRONG WINDS
IN EXCESS OF 30-40KTS FROM THE SOUTHWEST AND THUNDERSTORMS AHEAD
OF A COLD FRONT WHICH WILL BE PUSHING THROUGH THE AREA THIS
EVENING. AFTER THE COLD FRONT PUSHES THROUGH...IT LOOKS LIKE LOW
MVFR OR IFR CIGS WILL OVERSPREAD THE CWFA...AND COULD HANG IN
ACROSS THE AREA THROUGH MUCH OF TUESDAY MORNING.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CRAWFORD-FRANKLIN-
     IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

     FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR BOONE-CALLAWAY-COLE-
     GASCONADE-MONITEAU-MONTGOMERY-OSAGE.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 31, 5:02 AM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
502 AM CDT MON MAR 31 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011015-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
502 AM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE REGION
TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
FOR THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. THIS HEAVY
RAIN...COMBINED WITH THE SATURATED GROUND OVER CENTRAL AND
SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WILL MEAN A THREAT OF
FLOODING AND FLASH FLOODING. THEREFORE...A FLASH FLOOD WATCH HAS
BEEN POSTED FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION...WITH
SEVERAL MORE ROUNDS OF THUNDERSTORMS EXPECTED WEDNESDAY NIGHT...THURSDAY...
AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Special weather statement, Mar 31, 11:47 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 AM CDT MON MAR 31 2008

ILZ095>097-MOZ018-019-026-027-034>036-311900-
ADAMS IL-BROWN-KNOX-LEWIS-MARION-MONROE-PIKE-PIKE IL-RALLS-SHELBY-
1147 AM CDT MON MAR 31 2008

...LOCALIZED INTENSE WIND GUSTS EXPECTED INTO EARLY AFTERNOON...

THROUGHOUT THE MORNING THERE HAVE BEEN REPORTS OF ISOLATED WIND
DAMAGE FROM WESTERN INTO CENTRAL MISSOURI.  BETWEEN 11 AM AND 1130
AM...THESE GUSTS PRODUCED TREE AND POWER LINE DAMAGE IN SHELBINA...
CLARENCE...AND MADISON...AND A SEMI WAS TIPPED OVER BY HIGH
WINDS NEAR MADISON.

THESE STRONG WINDS ARE NOT BEING PRODUCED BY SEVERE THUNDERSTORMS...
BUT BY THE INTENSE LOW PRESSURE SYSTEM THAT IS DEVELOPING OVER THE
REGION.

BRIEF BUT INTENSE WIND GUSTS OF 50 MPH MAY OCCUR OVER
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...INCLUDING THE
HANNIBAL AND QUINCY AREAS...THROUGH 2 PM THIS AFTERNOON.  PEOPLE
THROUGHOUT THE AREA SHOULD MAKE CERTAIN THAT OUTDOOR FURNITURE IS
SECURED...AND THOSE RESPONSIBLE FOR BUILDING SITES SHOULD MAKE
CERTAIN THAT STRUCTURES ARE PROPERLY BRACED FOR STRONG WINDS.

TRUETT
Local storm report, Mar 31, 11:56 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT  CORRECTED TYPO
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     NON-TSTM WND GST SHELBINA                39.69N 92.04W
03/31/2008  UNKNOWN          SHELBY             MO   TRAINED SPOTTER

            POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
            BENDING DUE TO WIND SPEED.

1135 AM     NON-TSTM WND GST MADISON                 TRAINED SPOTTER
            UNKNOWN          MONROE             MO

            SEMI OVER TURNED BY WIND ON HIGHWAY 24 NEAR MADISON
            MISSOURI.  (THE WIND SPEED IS UNKNOWN)

&&

BDYE
Local storm report, Mar 31, 12:47 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST STURGEON                39.23N 92.28W
03/31/2008  U0.00 MPH        BOONE              MO   FIRE DEPT/RESCUE

            HOUSE PARTIALLY DAMAGED BY TREE FALLING ON IT.

1150 AM     NON-TSTM WND GST PALMYRA                 39.80N 91.52W
03/31/2008  U0.00 MPH        MARION             MO   FIRE DEPT/RESCUE

            SHINGLES AND SIDING BLOWN OFF HOUSE.

1200 PM     NON-TSTM WND GST HANNIBAL                39.71N 91.38W
03/31/2008  U0.00 MPH        MARION             MO   LAW ENFORCEMENT

            SEMI-TRUCK BLOWN OVER AT US 61 AND WARREN BARRETT DR. ON
            THE SOUTHERN EDGE OF HANNIBAL.

&&

BRITT
Local storm report, Mar 31, 1:50 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             DUTZOW                  38.61N 90.99W
03/31/2008  E0.50 INCH       WARREN             MO   TRAINED SPOTTER

&&

BDYE
Local storm report, Mar 31, 3:04 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
304 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      META                    38.31N 92.17W
03/31/2008                   OSAGE              MO   EMERGENCY MNGR

            COUNTY ROADS 508 AND 542 IN META AREA CLOSED BECAUSE OF
            HIGH WATER.

0247 PM     FLASH FLOOD      3 S BLAND               38.26N 91.63W
03/31/2008                   GASCONADE          MO   EMERGENCY MNGR

            WATER OVER ROAD NEAR INTERSECTION OF HIGHWAYS B AND C.
            ROAD NOT CLOSED AT THIS TIME.

&&

BRITT
Local storm report, Mar 31, 4:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     FLASH FLOOD      JEFFERSON CITY          38.57N 92.19W
03/31/2008                   COLE               MO   LAW ENFORCEMENT

            CREEKS IN THE CITY ARE NEAR BANKFULL. SOME PONDING ON
            CITY STREETS.

0339 PM     FLASH FLOOD      2 E MOUNT STERLING      38.47N 91.58W
03/31/2008                   GASCONADE          MO   EMERGENCY MNGR

            WATER FLOWING OVER U.S. HIGHWAY 50...1 TO 2 MILES EAST OF
            TOWN. HIGHWAY IS STILL PASSABLE.

0352 PM     FLASH FLOOD      3 SW NEW HAVEN          38.58N 91.26W
03/31/2008                   FRANKLIN           MO   TRAINED SPOTTER

            DEEMOUNT ROAD...DEEMOUNT SCHOOL ROAD...DETMOLD ROAD AND
            HOEMANN ROAD ALL CLOSED BECAUSE OF AT LEAST ONE FOOT OF
            WATER.

0356 PM     FLASH FLOOD      OFALLON                38.78N 90.71W
03/31/2008                   ST. CHARLES        MO   LAW ENFORCEMENT

            WATER IS OVER ROAD AT INTERSECTION OF T.R. HUGHES AND
            HIGHWAY 97.

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:32 AM CDTSevere Thunderstorm WarningLSXBrown28 min
Mar 31, 9:54 AM CDTRiver Flood WarningLSXFayette5 days
Mar 31, 1:00 PM CDTRiver Flood WarningLSXPike24 hr
Mar 31, 1:00 PM CDTRiver Flood WarningLSXCalhoun24 hr
Mar 31, 1:00 PM CDTRiver Flood WarningLSXCalhoun24 hr
Mar 31, 1:00 PM CDTRiver Flood WarningLSXJersey32 hr
Mar 31, 4:43 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph32 min
Mar 31, 4:57 PM CDTTornado WarningLSXClinton, Monroe, Randolph, Saint Clair, Washington48 min
Mar 31, 6:33 AM CDTSevere Thunderstorm WarningLSXKnox, Shelby42 min
Mar 31, 7:06 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby24 min
Mar 31, 9:11 AM CDTRiver Flood WarningLSXCole35 hr
Mar 31, 11:29 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Mar 31, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 31, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Mar 31, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Mar 31, 12:11 PM CDTRiver Flood WarningLSXJefferson4 days
Mar 31, 12:11 PM CDTRiver Flood WarningLSXFranklin3 days
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage66 min
Mar 31, 2:27 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren48 min
Mar 31, 2:50 PM CDTFlash Flood WarningLSXCole, Gasconade, Osage4 hr
Mar 31, 3:48 PM CDTFlash Flood WarningLSXFranklin, Saint Charles, Warren5 hr
Mar 31, 4:37 PM CDTRiver Flood WarningLSXOsage24 hr
Mar 31, 4:50 PM CDTFlash Flood WarningLSXCrawford4 hr
Mar 31, 6:44 PM CDTFlash Flood WarningLSXCole, Gasconade, Osage5 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.